Sharpness of some intersection theorems

Hujter, M. and Spissich, L. and Tuza, Zsolt (2000) Sharpness of some intersection theorems. EUROPEAN JOURNAL OF COMBINATORICS, 21 (7). pp. 913-916.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06

Update Item Update Item